login
This site is supported by donations to The OEIS Foundation.

 

Logo


Hints
(Greetings from The On-Line Encyclopedia of Integer Sequences!)
A105686 Number of inequivalent codes attaining highest minimal Hamming distance of any Type 4^H Hermitian linear self-dual code over GF(4) of length 2n. 1
1, 1, 1, 1, 2, 5, 1, 4, 1, 2 (list; graph; refs; listen; history; text; internal format)
OFFSET

1,5

LINKS

Table of n, a(n) for n=1..10.

P. Gaborit, Tables of Self-Dual Codes

W. C. Huffman, On extremal self-dual quaternary codes of lengths 18 to 28. I, IEEE Trans. Infor. Theory, 36 (1990), 651-660.

W. C. Huffman, On extremal self-dual quaternary codes of lengths 18 to 28. II, IEEE Trans. Infor. Theory, 37 (1991), 1206-1216.

W. C. Huffman, On 3-elements in monomial automorphism groups of quaternary codes, IEEE Trans. Infor. Theory, 36 (1990), 660-664.

W. C. Huffman, On the classification and enumeration of self-dual codes, Finite Fields Applic., 11 (2005), 451-490.

G. Nebe, E. M. Rains and N. J. A. Sloane, Self-Dual Codes and Invariant Theory, Springer, Berlin, 2006.

E. M. Rains and N. J. A. Sloane, Self-dual codes, pp. 177-294 of Handbook of Coding Theory, Elsevier, 1998 (Abstract, pdf, ps).

CROSSREFS

Cf. A105674, A105675, A105676, A105677, A105678, A016729, A066016, A105681, A105682.

A105678 gives the minimal distance of these codes.

Sequence in context: A100226 A121428 A239969 * A316131 A153726 A229339

Adjacent sequences:  A105683 A105684 A105685 * A105687 A105688 A105689

KEYWORD

nonn,more

AUTHOR

N. J. A. Sloane, May 06 2005

STATUS

approved

Lookup | Welcome | Wiki | Register | Music | Plot 2 | Demos | Index | Browse | More | WebCam
Contribute new seq. or comment | Format | Style Sheet | Transforms | Superseeker | Recent
The OEIS Community | Maintained by The OEIS Foundation Inc.

License Agreements, Terms of Use, Privacy Policy. .

Last modified August 25 13:50 EDT 2019. Contains 326324 sequences. (Running on oeis4.)